# SDR USAA001175

- Difficulty date: July 26, 2000
- Submitted: November 1, 2000
- Operation: Air carrier
- Aircraft: N517AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23703
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Part time: 42,638 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND SEAT TRACK CORRODED 60 INCHES, LEFT INBOARD SEAT TRACK FROM STATION 887-947.  CORROSION LEVEL 1.  NEW SECTION OF SEAT TRACK AND SPLICES PER EA 55955 AND SRM 53-00-52.  (M)
